# SDR CALA2013100791787

- Difficulty date: October 5, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1885.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER FUSELAGE EXTERNAL SKIN DENTED BS 1885.20 L3L.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01 RPR 3.
